MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the suspected device and found that the unit meets all specifications, there were no faults observed.
 
Event or Problem Description
On october 17 2020 haemonetics was notified of a donor fatality which had occurred within 48 hours of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed successfully, with no error messages or alarms encountered.There was no adverse reaction or injury experienced during the procedure.The pcs®2 plasma collection system collected 825ml of plasma.The cause of death was reported to be a sudden cardiac death; however, a copy of the coroner's report was not available.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10769763
Report Number1219343-2020-00103
Device Sequence Number3799333
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age51 YR
Patient Weight73